MAUDE Adverse Event Report: Jenavalve Technology, Inc Jenavalve Technology, Inc; Aortic Valve, Prosthesis, Percutaneously Delivered

Jenavalve Technology, Inc Jenavalve Technology, Inc; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number TRILOGY-DC-L
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a transcatheter aortic valve (thv) procedure, a 27mm trilogy heart valve was successfully deployed.Following deployment, the physician encountered difficulty withdrawing the delivery catheter into the sheath during delivery system removal.Deformation at the sheath tip was observed after retrieval. this resulted in injury to the femoral artery, and vascular surgery was performed to repair femoral artery.The delivery catheter is not available for return.A full device history record review of the system was conducted, and all system components met acceptance criteria.Instructions for use indicate on 7.5.3 step include the following: "caution do not retract the delivery catheter if resistance is encountered at the introducer sheath tip ad this can damage the sleeve and/or introducer sheath and lead to vascular damage during the system withdrawal.Instead, reposition the introducer sheath to ensure proper alignment with the sleeve under fluoroscopy and slowly retract the sleeve into the introducer sheath"  .

Brand Name
Jenavalve Technology, Inc
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Jenavalve Technology, Inc
4 cromwell
irvine CA 92618
Manufacturer (Section G)
Jenavalve Technology, inc
4 cromwell
irvine CA 92618
Manufacturer Contact
maria jose arana
4 cromwell
irvine, CA 92618
+1(949)767-2110
MDR Report Key50184032
Report Number3012148004-2026-70009
Device Sequence Number18629690
Product Code NPT
UDI-Device Identifier00850000898158
UDI-Public00850000898158
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P250024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRILOGY-DC-L
Device Catalogue NumberTRILOGY-DC-L
Device Lot NumberDS-042226-007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown